# SDR CALA2019083001445

- Difficulty date: August 25, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 95,610 hours, 22,536 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 654N0244633
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0356) AFT CARGO DOOR FWD LWR CORNER HAS A DENT AS MAR KED 50-072. REF. ST. ENGINEERING N/R 0069791 REMOVED AND REPLACED AFT CARGO DOOR SEAL DEPCORNER PN NO. 654NO2 44-633 BATCH NO. 0003531247 PO NO SOS 1920075 IAW B757-200 SRM 5 1-40-02 AND B757-200 IPC 52-34-01-22. AREA IS FREE OF FOD. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON ST-SAA N R0069791. WORK ACCOMPLISHED BY V922187 AND INSPECTED BY V921092.
